# SDR AALA201911209015

- Difficulty date: November 19, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737823
- Aircraft serial: 31160
- Aircraft time: 22,541 hours, 9,304 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS PWS FAIL ILLUMINATED ON THE CA ND DURING TAKEOFF ROLL, BOTH CA AND FO LOST THERE FDS ONCE AIRBORNE THE CAS TCAS FAILED AND BOTH FDS CAME BACK.THEN THE CA NOTICED HE HAD NO HEADING BUG ON THE ND, THE F/O HAD A HEADING BUG AND HE WAS THE PILOT FLYING. THE IFSD ALSO HAD A HEADING FLAG IN VIEW THROUGHOUT THE FLIGHT. THE HUD ALSO HAS NO HEADING INDICATION. I PUT IRS SWITCH BOTH ON RIGHT AND ALL OF THE CAS INDICATION RETURNED TO NORMAL. INST SWITCH ILLUMINATED ON BOTH NDS. MAINTENANCE ACCOMPLISHED FIM TASK 34-21-00-810-801. NO MTC ACTION REQUIRED. NO FAULTS, FAILURES OR WARNINGS DISPLAYED. A/C OK FOR SERVICE.
